# SDR CA150826007

- Difficulty date: July 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 55,060 hours
- Engine: Pwa PW123
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: A44700009
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 56,131 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF PILOTS NOTICED AN UNUSUAL ROLL. OBSERVED ON THE PFCS THAT THE LH OUTBOARD SPOILER WAS DEPLOYED. BEFORE THEY COULD ACTION THE CHECKLIST, IT HAD RETRACTED. A/C RETURNED TO BASE. .T/S CARRIED OUT. WITH ROLL DISCONNECT PULLED & SYS 2 HYD ON, L/H OTBD SPOILER ACTUATOR SMOOTHLY EXTENDED THEN FULLY DEPLOYED (AND STAYED DEPLOYED) WHEN CONTROL WHEEL REACHED 2/3 OF FULL L/H CONTROL WHEEL TRAVEL. SPOILER ACTUATOR WOULD NOT RETRACT WHEN CONTROL WHEEL CENTERED AND `ONLY RETRACTED` WITH SPOILER PUSH OFF. L/H CONTROL WHEEL TRAVEL WAS VERY STIFF, R/H CONTROL WHEEL TRAVEL WAS FREE & SMOOTH. PUSH ROD DISCONNECTED FROM L/H OTBD SPOILER ACTUATOR INPUT LEVER, L/H CONTROL TRAVEL THEN FOUND FREE & SMOOTH. L/H OTBD SPOILER ACTUATOR INPUT LEVER HAD LIMITED TRAVEL WHEN MOVED BY HAND COMPARED TO AMOUNT OF TRAVEL WITH PUSH ROD CONNECTED. L/H OTBD SPOILER ACTUATOR REQUIRES REPLACEMENT.   NOTE: FLT CREW REPORTED NO CAUTION LIGHTS ILLUMINATED WHEN L/H OTBD SPOILER DEPLOYED IN FLT. DURING T/S NO CAUTION LIGHTS ILLUMINATED WHEN L/H OTBD SPOILER REMAINED DEPLOYED (L/H QUADRANT DID NOT DECLUTCH DURING T/S).  LH OUTBOARD ROLL SPOILER ACTUATOR WAS REPLACED IAW AMM 27-14-05. LEAK CHECKS AND OPERATIONAL CHECKS OF THE ROLL SPOILERS CARRIED OUT AND PROPER RETRACTION OF LH O/B SPOILER OBSERVED BOTH IN GROUND MODE AND WITH AIRSPEED.
